# SDR P5CA2012070500028

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 50,940 hours, 8,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  DAMAGE FOUND TO  BS 1780 SIDEWALL TRIM/GUTTER DEFORMED AND MOUNT FASTENERS MISSING.   PERFORMED A TIME LIMITED REPAIR.
